# SDR DALA2019102186058

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 84,272 hours, 38,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 EMER LIGHTS ROWS 12-15 & ON EXTERIOR IN ZONE INOP. CORRECTIVE ACTION: REPLACED POWER SUPPLY M735 AND BATTERY PACK IAW B757AMM 33-51-07. OP TEST GOOD. (5488389)
